Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 293, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 13, 2011, 2:27 PM EDT for Clarke County, Frederick County, City of Winchester, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2011, 2:27 PM EDT (18:27 UTC)
- Expired
- Jul 13, 2011, 3:02 PM EDT
- In force
- 35 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties City of Winchester, VA, Clarke County, VA, Frederick County, VA
The radar
The Sterling radar (KLWX), 60 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:21 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:26 AM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 13, 10:26 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1026 AM EDT WED JUL 13 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE REGION LATE THIS MORNING INTO
EARLY AFTERNOON. HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC TONIGHT
THROUGH FRIDAY. THE HIGH WILL MOVE OFFSHORE DURING THE WEEKEND.
ANOTHER COLD FRONT MAY MOVE INTO THE MID ATLANTIC REGION NEXT
TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CURRENT SAT WV IMAGERY SHOWS A POSITIVELY-TILTED UPPER TROUGH
ACROSS SRN PA MOVING SOUTHEAST. THIS WILL DIG ACROSS THE
NORTHEAST STATES...WITH THE BASE OF TROUGH BRUSHING THE AREA BY
THIS AFTN. IN THE LOWER LEVELS...INCREASING N-NW FLOW AROUND THE
TROUGH WILL PUSH A COLD FRONT SWD THRU THE REGION DURING THE AFTN
AND ERY EVE. RADAR AND SATELLITE IMAGERY ARE SHOWING THE
BEGINNINGS OF CONVECTION FIRING IN WESTERN PORTIONS OF THE CWA
ALONG THE CLD FRNT CURRENTLY SITUATED NORTHEAST TO SOUTHWEST
ACROSS WV.
DAYTIME HEATING/DESTABILIZATION IN WARM SECTOR WILL LEAD TO FURTHER
DEVELOPMENT OF SCT SHOWERS AND TSTMS ALONG AND SOUTH OF THE FRONT
INITIALLY DURING THE LATE MRNG/ERY AFTN ACROSS NRN MD AND THE ERN WV
PANHANDLE...THEN FARTHER TO THE SOUTH IN THE MID AND LATE AFTN. AXIS
OF HIGHER INSTABILITY WILL RESIDE ACROSS CENTRAL VA AND SRN MD DUE
TO FROPA DURING THE PEAK HEATING HRS. THEREFORE...STORMS WILL LIKELY
INCREASE IN COVERAGE AND INTENSITY OVER THE SRN ONE-THIRD OF THE
CWA. WITH INCREASING SHEAR PROFILES AND DRYING MID LEVELS...A FEW
STORMS MAY CONTAIN DOWNDRAFTS SUFFICIENT TO PRODUCE DAMAGING WINDS
ACROSS THE NRN PIEDMONT AND LOWER SRN MD. THE 12Z RAOB CONFIRMS
POTENTIAL FOR INSTABILITY WITH THE FROPA. INITIAL CAPE AROUND 1000
J/KG SHOULD INCREASE THROUGH THE DAY WITH CIN ONLY AROUND -40 J/KG
BEING EASILY OVERCOME WITH DAYTIME HEATING.
MAX TEMPS WILL RANGE FROM UPPER 80S ACROSS THE POTOMAC HIGHLANDS AND
NRN MD TO MID 90S IN THE LOWER SRN MD AND NRN PIEDMONT.
TSTM ACTIVITY SHOULD CLEAR MOST OF THE AREA BEFORE SUNSET...EXCEPT
MAYBE ALONG AND SOUTH OF EZF-CHO-NHK UNTIL THE MID EVE. NLY FLOW
BEHIND THE FRONT WILL ADVECT A DRIER AND COOLER AIRMASS SWD INTO THE
AREA AFTER SUNSET. CLEARING SKIES FROM NORTH TO SOUTH WILL BE
FOLLOWED BY TEMPS FALLING INTO THE 60S BY THE ERY MRNG. LOW TEMPS IN
THE 50S ARE EXPECTED ACROSS THE HIGHLANDS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE AT THE SURFACE BUILDS IN FROM THE NORTH ON THURSDAY
AND THURSDAY NIGHT...BRINGING WITH IT LOWER TEMPERATURES AND ALSO
LOWER DEWPOINTS. EXPECT PLENTY OF SUNSHINE ON THURSDAY AND NO
CONVECTION WITH HIGH PRESSURE IN CONTROL.
HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD ON FRIDAY...BRINGING
WITH IT A RETURN FLOW. DESPITE THIS...MUCH OF THE CWA STILL LOOKS
DRY WITHOUT A REAL FOCUSING MECHANISM FOR CONVECTION EXCEPT
TERRAIN/OROGRAPHIC INFLUENCES ACROSS THE POTOMAC
HIGHLANDS/RIDGES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
STILL NO REAL TRIGGER FOR ORGANIZED CONVECTION OVER THE WEEKEND.
ATMOSPHERE WILL BE JUICIER AND A FEW DIURNALLY-DRIVEN STORMS MAY
POP OVER THE TERRAIN...BUT HAVE LOW CONFIDENCE IN THEM BEING ABLE
TO MOVE MUCH EAST OF THE MTNS.
UPPER RIDGE BUILDS OVER THE PLAINS EARLY NEXT WEEK...LIKELY BRINGING
NORTHWEST FLOW ALOFT ACROSS THE CWA. MODELS INDICATE A FRONT WORKING
DOWN INTO THE MID ATLANTIC IN THE TUESDAY TO WEDNESDAY TIME FRAME.
HEAT MAY START TO CREEP UP TOWARD THEN AS WELL ALTHOUGH THE CORE OF
THE HEAT STILL LOOKS TO BE TO THE WEST UNDER THE RIDGE.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL PUSH SWD ACROSS THE AREA DURING THE AFTN AND ERY
EVE. SCT SHRA AND TSRA EXPECTED TO DEVELOP ALONG THE FRONT. CONFIDENCE
IN TERMINALS BEING IMPACTED BY THIS ACTIVITY IS LOWEST AT
MRB/BWI/MTN...HIGHEST AT CHO. A BRIEF PERIOD OF SUBVFR VSBYS
POSSIBLE IN TSRA THIS AFTN...BUT CONFIDENCE THIS FAR OUT IS NOT
HIGH ENOUGH TO INCLUDE IN 06Z TAFS. NW FLOW WILL BECOME
BREEZY...GUSTING 15-20 KT...DURING THE LATE AFTN AND EVE AS A
PRESSURE SURGE OCCURS ON BOTH SIDES OF FROPA. CLEARING SKIES AND
5-10 KT WINDS EXPECTED BEHIND THE FRONT TNGT.
HIGH PRESSURE BUILDS IN THURSDAY/FRIDAY FOR DRY CONDITIONS. HIGH
PRESSURE MOVES OFF THE MID ATLANTIC COAST BY THIS WEEKEND...BUT
RIGHT NOW IT LOOKS AS IF DIURNAL THUNDERSTORMS WOULD REMAIN WEST OF
THE HUBS.
&&
.MARINE...
NWLY WINDS WILL INCREASE THIS AFTN AHEAD OF A COLD FRONT THAT IS
APPROACHING FROM THE NORTH. THE BEST PRESSURE SURGE WILL ARRIVE
BEHIND THE FRONT THIS EVE. SCA IN EFFECT FOR THE MD CHSPK BAY AND
LOWER TIDAL POTOMAC STARTING AFTER SUNSET TNGT WITH NLY WINDS
GUSTING AROUND 20 KT.
HIGH PRESSURE BUILDS OVER THE WATER TO THE END WEEK...THEN WILL
RESIDE OFF THE COAST OVER THE WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT
THURSDAY FOR ANZ530>534-537-539>541-543.
&&
UPDATE...CJL
PRVS...JRK/BPPHazardous weather outlook, Jul 13, 4:38 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 438 AM EDT WED JUL 13 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 141000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 438 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW STORMS ACROSS SOUTHERN MARYLAND AND THE NORTHERN NECK MAY BECOME SEVERE WITH LOCALLY DAMAGING WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TIDAL POTOMAC RIVER AND PORTIONS OF THE MARYLAND CHESAPEAKE BAY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY CONTINUES OVER A PORTION OF THE WATERS EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS A PORTION OF THE AREA THIS AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-141000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 438 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW STORMS ACROSS CENTRAL VIRGINIA MAY BECOME SEVERE WITH LOCALLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS A PORTION OF THE AREA THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 13, 1:38 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 138 PM EDT WED JUL 13 2011 MDZ009-VAZ042-131815- MONTGOMERY MD-LOUDOUN VA- 138 PM EDT WED JUL 13 2011 ...DEVELOPING THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES... AT 138 PM EDT...DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM 2 MILES NORTHWEST OF PURCELLVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE LEESBURG. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3918 7746 3900 7754 3915 7782 3923 7776 TIME...MOT...LOC 1738Z 293DEG 22KT 3915 7770 KRAMAR
Special weather statement, Jul 13, 1:43 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 143 PM EDT WED JUL 13 2011 MDZ003-004-VAZ042-WVZ053-131815- WASHINGTON MD-FREDERICK MD-LOUDOUN VA-JEFFERSON WV- 143 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...FREDERICK...LOUDOUN AND JEFFERSON COUNTIES... AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BROWNSVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE BRUNSWICK AND POINT OF ROCKS. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3928 7738 3923 7765 3939 7780 3946 7768 TIME...MOT...LOC 1744Z 317DEG 22KT 3938 7768 KRAMAR
Special weather statement, Jul 13, 2:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 200 PM EDT WED JUL 13 2011 MDZ009-VAZ042-131830- MONTGOMERY MD-LOUDOUN VA- 200 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT MONTGOMERY AND LOUDOUN COUNTIES... AT 200 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES WEST OF BEALLSVILLE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE POOLESVILLE...BOYDS...GERMANTOWN...NORTH POTOMAC AND GAITHERSBURG. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3923 7720 3904 7718 3912 7755 3921 7756 TIME...MOT...LOC 1800Z 273DEG 24KT 3916 7746 KRAMAR
Special weather statement, Jul 13, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 216 PM EDT WED JUL 13 2011 MDZ004-009-VAZ042-131845- FREDERICK MD-MONTGOMERY MD-LOUDOUN VA- 216 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY AND LOUDOUN COUNTIES... AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TUSCARORA...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE POOLESVILLE AND BOYDS. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3923 7722 3910 7740 3927 7758 3935 7749 TIME...MOT...LOC 1816Z 309DEG 17KT 3926 7747 KRAMAR
Special weather statement, Jul 13, 2:19 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 219 PM EDT WED JUL 13 2011 MDZ009-VAZ042-052-053-131845- MONTGOMERY MD-LOUDOUN VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- FAIRFAX VA- 219 PM EDT WED JUL 13 2011 ...STRONG THUNDERSTORMS TO AFFECT MONTGOMERY...LOUDOUN...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND FAIRFAX COUNTIES... AT 219 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HERNDON TO 3 MILES SOUTHWEST OF BRAMBLETON... MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE WOLF TRAP...SOUTH RIDING...TYSONS CORNER...PIMMIT HILLS...VIENNA...CENTREVILLE...OAKTON AND CHANTILLY. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3890 7718 3882 7753 3904 7765 3907 7739 TIME...MOT...LOC 1819Z 301DEG 23KT 3896 7734 3895 7755 KRAMAR
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:38 PM EDT | Special Weather Statement | LWX | Loudoun | 37 min |
| Jul 13, 2:19 PM EDT | Special Weather Statement | LWX | City of Fairfax | 26 min |
| Jul 13, 2:33 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 42 min |
| Jul 13, 2:37 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jul 13, 2:40 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun, Prince William | 50 min |
| Jul 13, 2:53 PM EDT | Special Weather Statement | LWX | Arlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church and 1 more | 37 min |
| Jul 13, 3:07 PM EDT | Flash Flood Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 1 more | 3 hr |
| Jul 13, 3:13 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, Stafford, City of Alexandria | 47 min |
| Jul 13, 3:19 PM EDT | Special Marine Warning | LWX | 86 min | |
| Jul 13, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax and 3 more | 41 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Greene, Madison, Page, Rappahannock | 33 min |
| Jul 13, 3:45 PM EDT | Flash Flood Warning | LWX | Fairfax, Prince William, City of Alexandria, City of Manassas, City of Manassas Park | 3 hr |
| Jul 13, 3:52 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jul 13, 3:54 PM EDT | Special Marine Warning | LWX | 96 min | |
| Jul 13, 3:55 PM EDT | Special Marine Warning | LWX | 95 min | |
| Jul 13, 3:58 PM EDT | Special Weather Statement | LWX | Albemarle | 32 min |
| Jul 13, 4:02 PM EDT | Severe Thunderstorm Warning | LWX | King George | 43 min |
| Jul 13, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | King George | 45 min |
| Jul 13, 4:42 PM EDT | Special Weather Statement | LWX | Orange | 33 min |
| Jul 13, 4:46 PM EDT | Special Weather Statement | LWX | King George, Stafford, City of Fredericksburg | 29 min |
| Jul 13, 4:51 PM EDT | Special Weather Statement | LWX | Albemarle, Greene, City of Charlottesville | 24 min |
| Jul 13, 5:08 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Orange, Spotsylvania | 52 min |
| Jul 13, 5:33 PM EDT | Special Weather Statement | LWX | Spotsylvania | 27 min |
| Jul 13, 6:38 PM EDT | Special Weather Statement | LWX | Buckingham | 37 min |
| Jul 13, 1:43 PM EDT | Special Weather Statement | LWX | Frederick | 32 min |
| Jul 13, 2:00 PM EDT | Special Weather Statement | LWX | Montgomery | 30 min |
| Jul 13, 2:16 PM EDT | Special Weather Statement | LWX | Montgomery | 29 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.